# SDR CALA2015070994073

- Difficulty date: July 8, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 56,831 hours, 23,049 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY POWER SUPPLY UNIT INTERIOR LOAD AFT LT, MSG FOUND DURING 2 SVC.  R & R AFT LT EPSU IAW AMM 33-51-38-400-001-A, CHECKED OK.
